Sexual Reboot Forum › exstacy and neurotoxity
This topic contains 7 replies, has 1 voice, and was last updated by Woodrow 4 years, 3 months ago.
September 14, 2013 at 12:14 pm #3753
for those of us who have messed around with MDMA this is a great article explaining alot of what we possibly did to our body. It def seems like this is what happend in my case. Would explain alot of my amino acids. anyway its a good read.There is another way that you can stop porn addiction, chronic masturbation and recover your sexual health without fighting it with willpower. With the right mindset you won't even relapse. You can learn more about the recovery program hereSeptember 14, 2013 at 12:15 pm #3755
Ya mdma is for sure the cause of all my issues. Perhaps your too.
So basically it depletes the serotonin and dopamine metabolites like the 5-HIAA.. which results in low serotonin/ dopamine
you know if these metabolites can get restored?
Too bad it never talked about the adrenals. Poor liver function can also be responsible for the low sero/dopa. That’s why you’re taking milk thristle right?
Can’t wait to get my fucking lab resultsSeptember 14, 2013 at 12:16 pm #3757
ya the way i understand it is that it fucks up tryptophan and tyrosine hydroxylase. This would totally explain my amino acids cuse my tyrosine and tryptophan are good but my dopamine and serotonin are fucked. I think its reversible in my case with BH4. since this controls those hydroxylases . I also found some articles talking about Bh4 and MDMA so theres hope. ya i take milk thislte for liver and it worked awesome. got my liver enzymes down from 30 to like 18 so its works really well. this is why people need testing…..u needa figure out what ur exact problems are.
Pimp did u say u use armidex while on T shots?September 14, 2013 at 12:17 pm #3759
i think after taking BH4 one of two things sould happen. my phenylalanine will be lowered….but also my tyrosine and tryptophan to below normal……if this happens ill keep taking BH4 for prob the rest of my life but ill also start supplementing with tryptophan and tyrosine, possibly glutamine if that goes down to. this is what yuhu did except he didnt need Bh4.
the other option is that Bh4 will just lower my phenylalanine and my tyrosine and tryptophan will stay the same. if this happens then i have to take the carbidopa/levadopa/5htp route.
I guess theres a third option to…….BH4 dosnt do shit……if that happens then i really have no idea wtf to do anymore and think i might be fucked. T SHOTS !! lolSeptember 14, 2013 at 12:18 pm #3761
Hahah.. t shots are awesome.
Hope that BH4 works out for you. Maybe I need the same thing. I’m pretty sure I got adrenal issues too. That would explain the hard flaccid and why it hardens up significantly during/after exercise. But I probably only have a mild form of adrenal fatigue, since I got no muscle loss, can still exercise hardcore, feeling more or less alright day to day. We’ll see..
Is the BH4 the expensive thing you were telling me you might have to take?
How much is it anyway?September 14, 2013 at 12:19 pm #3763
ya Bh4 is a prescription drug named Kuvan. its only been avaiblable for 3 years or something. the only way you can get it is if you prove you have elavated phenylalanine levels. chances are if thats the case your insurance will cover it. But ull only know if you need it if you do amino acid testing a few times. its the cofactor for tyrosine and tryptophan hydroxylase and hopefully is part of the answer to my problems.September 14, 2013 at 12:20 pm #3765
Excellent find. It’s so hard to know where my problems come from though- I’ve basically done everything bad to my body. I overmasturbated like crazy since I was 10 or so, used to smoke a ton of weed, was basically an alcoholic for a year or two during high school and still drank a lot after that, did a lot of a coke for a month or two, and have done ecstasy like 5 or 6 times. God damn. The thing is I have a lot of friends who have done way more ecstasy than all of us who are perfectly fine.
Oh and I know that ecstasy can permanently burn out your serotonin receptors. It happened to a friend of a friend. It basically has to do with the frequency at which you take it, not the amount of time you’ve done it in your life. If you keep doing ecstasy one time after another and don’t give your body a chance to recover these cell can die out for good I’m pretty sure.
I haven’t been here for a while… how’s the regimen going with HANS, js? Seeing any improvements? Any other updates about anything else that I’ve missed?
I just realized how much I need this forum psychologically. Having this shit in the back of mind all the time with no one to share it drives me crazy.September 14, 2013 at 12:21 pm #3766
ya dude it fucking sucks……half my school drops E every other weekend and there all fine. I think its the combination of overmasterbation, drugs, and stress that fucks us.
the protocol is going mediocore. its focused on methylation which i dont believe is my key problem. As a matter of fact i got a homo cysteine test done before i started it and it came back at a really good level. Homo cysteine is usually indicative of your methylation. Anyway for now im taking the pills and tryin to be patient.
Like I mentioned in previous posts i think i damaged the tyrosine and tryptophan hydroxylases through E and ssris. Its possible i caused a deficiency of BH4. Who knows im gona keep tryin till i figure it out.
I feel you on the the I need this forum. None of my friends really get it at all…….they all think im crazy for popping 20 pills a day. keep talking to me about shit they have no fucking clue about.
By the way…….i took 750 mgs of GABA today sublingually. I think it actually works this way and it makes into the bran. However i wont know till I do it a few more times. I think in a week or so ill do some experiments and ill let you guys know how it goes.
You must be logged in to reply to this topic.